# SDR HALA20250728234

- Difficulty date: July 25, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N396HA
- Make and model: Airbus A330-243
- Aircraft serial: 1488
- Aircraft time: 47,088 hours, 7,478 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Sensor
- Condition: Failed
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - APU AUTO SHUTDOWN. PERFORMED WIRING CHECKS OF SPEED SENSORS 59KV56 AND 59KV57 PER TSM 49-62-00-810-805-A.  59KV26 CONTINUITY GOOD.  NO SHORTS TO GND.  59KV57 INTERMITTENT CONTINUITY WHEN TAPPING BEHIND SENSOR CONNECTOR.  NO SHORTS TO GROUND.  FOUND SPEED SENSOR 2 (59KV27) STRAP BROKEN. REMOVED AND REPLACED SPEED SENSOR PER AMM 49-71-13. INSTALLED NEW SPEED SENSOR AND STRAP PER AMM 49-71-13 UPTO STEP 4 B(5). RETERMINATED 59KV27 PLUG PIN 1,2,3, PER CMM 49-25-95 AND 49-14-01. CONNECTED PLUG TO SPEED SENSOR PER AMM 49-71-13 STEP 4 B (6) (7). ACCOMPLISHED REMAINING STEPS OF AMM 49-71-13-400-801-A. OPS CHECK GOOD. NO FAULTS NOTED. OK FOR SERVICE.
